MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450009437
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the procedure the tip of the impress catheter broke off.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12160294
Report Number3010665433-2021-00055
Device Sequence Number14495592
Product Code DQO
UDI-Device Identifier00884450009437
UDI-Public00884450009437
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450009437
Device Catalogue Number56538KA2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1